Vol. 2, No. 3, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
On algebras whose factor algebras are Boolean

James Michael Gardner Fell and Alfred Tarski

Vol. 2 (1952), No. 3, 297–318
Mathematical Subject Classification
Primary: 09.1X
Milestones
Received: 3 July 1951
Published: 1 September 1952
Authors
James Michael Gardner Fell
Alfred Tarski